# SDR 2001FA0000485

- Difficulty date: November 1, 2001
- Submitted: November 6, 2001
- Operation: General aviation
- Aircraft: N91158
- Make and model: Skrsky S61N
- Aircraft serial: 61424
- Aircraft time: 21,465 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 28B135145AM
- Part serial: 44
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

A BURNING SMELL WAS DETECTED IN FLIGHT.  FOLLOWED BY THE NR 2 AC GEN DROPPING OFF-LINE.  THE REST OF THE FLIGHT CONTINUED NORMALLY.
